# SDR AALA202511055548

- Difficulty date: September 18, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 67,743 hours, 28,771 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Misinstalled
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: GIRT BAR HAS INCORRECT HARDWERE. REMOVED AND REPLACED L2 (AALA202511055548) AND R2 (AALA202511057161) DOOR GIRT BAR FITTING HARDWARE. PER AMM 25-66-02-400-801
